# SDR REXA2020100700685

- Difficulty date: September 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT RBL 9 BETWEEN FS 847+51 TO FS 977.  FABBED AND INSTALLED NEW SEAT TRACK, IAW BOMBARDIER REO 670-53-343 AND CRJ 900 AMM 53-00-49-000/400-801-A13.
